Show simple item record

dc.contributor.authorMitrovic, Darko ( Orcid Icon 0000-0003-1029-6725 )
dc.contributor.authorSusic, Jela ( )
dc.date.accessioned2021-08-17T14:06:26Z
dc.date.available2021-08-17T14:06:26Z
dc.date.issued2007-08-22
dc.identifier.citationMitrovic, D., & Susic, J. (2007). Global solution to a Hopf equation and its application to non-strictly hyperbolic systems of conservation laws. Electronic Journal of Differential Equations, 2007(114), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14329
dc.description.abstractFrom a Hopf equation we develop a recently introduced technique, the weak asymptotic method, for describing the shock wave formation and the interaction processes. Then, this technique is applied to a system of conservation laws arising from pressureless gas dynamics. As an example, we study the shock wave formation process in a two-dimensional scalar conservation laws arising in oil reservoir problems.en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectWeak asymptotic methoden_US
dc.subjectHopf equationen_US
dc.subjectShock wave formationen_US
dc.subjectPressureless gas dynamicsen_US
dc.subjectSystem of conservation lawsen_US
dc.subjectMultidimensional shocksen_US
dc.titleGlobal solution to a Hopf equation and its application to non-strictly hyperbolic systems of conservation lawsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record